# SDR SWIA200515805

- Difficulty date: October 29, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 2,725 hours, 1,759 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE.  REPAIRED CONNECTOR AT WS 54.55 SKEW DETECTOR RT/IND FLAP.  OPERATIONAL CHECK GOOD.
